Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What treatment should one with PCOS take to regularize periods ?

i m 26 year old female,height 5 feet 5 inches,weight 59.4 kgs and suffering from pcos ..i have irregular periods from menarc. usg reveals pcos,all the hormone tests are normal . i have had no periods from may 2011..i dont understand what kind of problem it is. can i get regular periods again,is there a proper treatment..
Asked On : Sat, 4 Feb 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Internal Medicine Specialist 's  Response
Jan 2013
HELLO & WELCOME TO HCM FORUM

YOU ARE SUFFERING FROM PCOS AND THERE IS TREATMENT AVAILABLE FOR THIS

GENERALLY PATIENT SUFFERING FROMPCOS IS OVERWEIGHT AND WEIGHT REDUCTION IS VERY IMPORTANT.

YOU SHOULD TAKE LOW CARBOHYDRATE DIET AND DO REGULAR EXERCISE.

YOU CAN TAKE TABLET METFORMIN 500MG BD AND SOMETIMES PIOGLITAZONE

MENSTRUATION CAN BE MADE REGULAR BY TAKING ORAL CONTRACEPTIVE PILLS.

TAKE CARE

DR. MAYANK BHARGAVA
Answered: Sat, 4 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor